# SDR AALA20100620DFW06

- Difficulty date: June 14, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 39,722 hours, 5,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW REST AFT LINEN CLOSET ESCAPE PATH LIGHT WIRES EXPOSED.  SECURED MAIN DECK CREW REST AFT LINEN CLOSET ESCAPE PATH LIGHT WIRES.  OPS CHECKED NORMAL.
